DOI 10.1007/s12672-026-04801-y
Interstitial lung disease during paclitaxel trastuzumab therapy enables safe trastuzumab rechallenge: a case report and review of the literature.
Аннотация
BACKGROUND
The weekly Paclitaxel-Trastuzumab (wPH) regimen is frequently employed in patients with HER2-positive breast cancer who also have small tumors. Interstitial lung disease induced by paclitaxel-trastuzumab is an exceedingly uncommon side effect, referred to as drug-induced interstitial lung disease (DIILD). Identifying the specific drug responsible for ILD can be challenging when the condition arises. CASE PRESENTATION: A 58-year-old female with HER2-positive breast cancer developed interstitial pneumonitis during weekly paclitaxel plus trastuzumab therapy. Nevertheless, after paclitaxel completion and a three-month hiatus, trastuzumab was successfully reintroduced as a single agent. The patient tolerated the full subsequent year of trastuzumab monotherapy, experiencing only a transient infusion reaction without recurrence of pneumonitis.
CONCLUSION
A systematic causality assessment using the Naranjo scale, complemented by a successful single-agent rechallenge, can identify the causative agent in multi-drug DIILD and allow for the safe continuation of essential targeted therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.